Trinessa Questions and Reviews
Reviewed by girl on Fri, 29 Jan 2010
I don't know if this is from trinessa or not but i started the pill less than a month ago and have been getting random headaches that are so bad they make it hard for me to see. does anyone else have this?
It is very important to keep track of all side effects and discuss them with your doctor. If you think you may have a medical emergency, call your doctor or 911 immediately.
I know that everyone reacts to medications differently. I am 31 and have decided it's time to start birth control pills. I started
I guess my main concern is, since I've read how TriNessa affects the emotions of other women, how will this affect my Bipolar
I have been on Trinessa for approximately eleven months. Have developed intermittent breathing problems, chest tightness, a very strange pain in my
I have only been taking this pill for 4 days now and i too feel depressed, tired, supper emotional, bad headaches,
After 3 months of use, I started experiencing fatigue, depression, lack of interest in things I once found enjoyable. Nausea,
This is terrible for me, my insurance switched what it would cover a few years back so I started taking the generic because as
ever since i started using it i been real moody and i been getting alot of lower back pain and now i started bleeding between
Track Your Trinessa Side Effects - It's Easy and Free. >> Start Today Already a User? Log In